# SDR AALA20070022

- Difficulty date: January 5, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N409AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49320
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 5940405503
- Part serial: 80448
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

ATL - RIGHT PACK FILLED CABIN WITH SMOKE AFTER TAKEOFF.  SMOKE DISSIPATED WITH NO PACKS RUNNING. LANDED ATL WITHOUT INCIDENT. REPLACED COALESCER BAGS AND ACCOMPLISHED BURN OUT OF HIGH PRESSURE PNEUMATIC DUCTING. PLACARDED APU INOPERATIVE DUE TO HYDRAULIC FLUID INGESTED BY APU.  REPLACED APU ON 08JAN2007 AT LGA. SYSTEM GROUND CHECKED NORMAL OPERATION.
